My name is Ashley and im 20 years of age. Like one of the commets posted i have been feeling off to say the least for a few years now. Almost everyday i feel head sick and i also get nauses to the point where i think im atually goin to puke but i never do. Im constently tired these days and have low energy. i believe i have a stomach olsur and i have been put on presciption prilosec and im not sure if this has anything to do with it. lately i have been bruising very easily. i had a health check about 5 months ago and evrything came back fine. im not sure how i feel about going to get checked out since everytime i go the usually tell me im fine. I know its not normal to feel how i do and i need some advice. My mother has fibermialgia and im not sure if i can get it through genes or not and if so do i have it or could it be something else? sorry for the bad spelling
HERE IS SOME INFO I FOUND ON IT IDK IF IT WILL HELP BUT I TRIED.
Genetics. Because fibromyalgia tends to run in families, there may be certain genetic mutations that may make you more susceptible to developing the disorder.Infections. Some illnesses appear to trigger or aggravate fibromyalgia.Physical or emotional trauma. Post-traumatic stress disorder has been linked to fibromyalgia.
SOME SYMPTOMS OF IT ARE
The pain associated with fibromyalgia often is described as a constant dull ache, typically arising from muscles. To be considered widespread, the pain must occur on both sides of your body and above and below your waist.
I GOT THIS INFO OFF MAYO CLINIC.COM IT IS A REALLY GOOD SITE.
If you are taking no other medications it could very well be the prilosec making you feel ill. One side effect is feeling sick to your stomach.
You said, you could have an ulcer, were you actually tested to see if you do have one? It is now known that many ulcers are caused by H-pylori which can be treated with an antibiotic.
Your bruising could be caused by a lack of vit. C and tiredness by a lack of B, A, D vitamins and perhaps iron too.
Try taking a good multi vitamin that contains 50mg of the B complex once a day and separately take 500 mg of vit C twice a day. As you may have an ulcer I would recommend taking Camu Camu for your source of Vit C. It has a bitter taste so you may want to put the powder into empty gelatin capsules. (size 00) This could take up to a couple of weeks to a couple of months before you notice a change. Vitamins take time to build up in your blood.
Welcome to the MedHelp forum!
Commonest cause of chronic nausea is acidity. Take omeprazole (empty stomach in morning) and antacid gel and see if it helps. Liver and kidney dysfunction is another cause. Hence kidney and liver function tests should be done. Other causes are diabetes and hypothyroidism. Electrolyte imbalance too can cause nausea. IBS, gluten or lactose intolerance, parasites in gut too can be the cause. A stool test should be done for worms, giardiasis etc. Chronic hepatitis or chronic infection of the gall bladder are the other possibilities. Also if nothing is found then food challenge test to detect food intolerance should be done. Keep a food diary and see if there is a co-relation between what you eat and symptoms that appear. Chronic constipation, sedentary life style building up gas in the gut, inflammatory bowel disease, food rich in sulfites (molasses, dry powder, pickles, tinned shrimp, cookies, crackers, and readymade pie dough), cabbage, raddish etc also cause bloating and nausea.
Do discuss this with your doctor and get yourself examined. Take care!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.